# SDR RAIA00603050

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 18,665 hours, 21,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5408 - STL - EMERGENCY LIGHTS INOP IN FORWARD CABIN.  MAINTENANCE RESECURED A LOOSE WIRE TO THE LIGHTS.
